# SDR SWAA2021081091089

- Difficulty date: June 10, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Bent
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR IS BENT IN FWD. L/H CORNER / REPAIRED APU ACCESS DOOR SKIN; FWD FRAME & L/H ZEE FRAME PER ATS ER 20-02730 REV IR AND SWA CARD NUMBER 20-152-00794 REV IR
